I am looking for specific information on low blood platelets, the causes, the effects, the
treatments and end results with and without treatments.
I've had low platelets since July 2000 and have been treated off and on with Prednisone till this
past January 2001. Unfortunately, the Prednisone caused severe stomach pain, paranoia, HA's,
delusions, etc. and I had to go off of it.
I've been in contact with Dr. Mohammed Ali Al-Bayati, one of California's top
toxicologist/pathologist/scientist who has been researching low platelets, corticosteroids and the
use of HIV/AIDS drugs. Dr. Al Bayati has suggested that I use a strong anti-oxidant by the name of
Alpha Lipoic Acid. His research has found and his contention is that because low platelets are a
result of destroyed bone marrow via HIV medications that Alpha Lipoic Acid restores and heals cells
that have been damaged, thus increasing platelets.
I know this to be true, because my platelets did go from 16 to 55 while on Alpha Lipoic Acid.
Unfortunately, I was prescribed Augmentin and then Zithromax recently and my platelets went back
down. Originally when my platelets were low last July 2000 I had taken Biaxin. In the PDR,
Thrombocytopenia is one of the results of Biaxin.
I am concerned about this situation and my health and since I've tried prednisone with horrify side
effects, I do not want to put myself in this uncomfortable situation again.
If you would like to contact Dr. Mohammed Ali Al-Bayati who I mentioned above, his contact
information is , 150 Bloom Street, Dixon, CA 95620, firstname.lastname@example.org, ***@****,
or by telephone at 707-678-4484.
In the meantime, if you could send me information regarding low platelets and the use of prednisone
to correct this problem, I would greatly appreciate it.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.